MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿ the report presented incorrect results.No patient impact.
 
Additional Manufacturer Narrative
H6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys report does not match the instrument fxs bottle status.The customer reports that there were false positives, but synapsys reflects that the bottles were negative.No other issues were reported.Bd investigated the issue.The investigation determined that the synapsys works as designed.The issue is due to the lis.This is an unconfirmed failure of a bd product.Review found complaints analyzed under 'applications' and 'interfacing' codes were above statistical control for the month of may.A capa will address this issue to improve the affected product and/or processes.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.

Brand Name
BD SYNAPSYS¿
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19524629
Report Number1119779-2024-00500
Device Sequence Number8251955
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown